| Catalog Number |
343-10-707 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Fall (1848)
| Date of Event |
01/08/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery - due to patient fell and opened the wound, irrigation & debridement with a poly swap done.
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2020-00094; 343-10-710, s809 - trauma, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.